# SDR ASAA2017112922718

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 38,636 hours, 11,786 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF RADIO NR 1 FAIL INDICATION.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-11, TASK 801,  AFTER CYCLING HF 1 CIRCUIT BREAKER IAW FIM 23-11, TASK 803. OPS & BITE TESTED GOOD. NO DEFECTS NOTED.
